# SDR A6WA201543204

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,640 hours, 30,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED ADJACENT TO ASSIST CABLE PULLEY BRACKET, REPLACED.
